Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 35, Issue 1, Winter 1996  pp. 133-145.

Quasidiagonality and a generalized version of Berg's technique

Authors Laurent W. Marcoux
Author institution: Department of Mathematical Sciences, University of Alberta, Edmonton, Alberta, T6G 2G1, CANADA

Summary:  We illustrate new and elementary proofs of two results concerning quasidiagonality of tensor products with normal operators and quasidiagonal dilations. The proofs here are based upon a generalization due to I.D. Berg and K.R. Davidson of Berg’s Technique for weighted shifts.

Contents    Full-Text PDF